The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by Anthony Forbes

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Jump to: Journal Item
Number of items: 7.

Journal Item

Forbes, A. D. and Forbes, K. A. (2018). Group divisible designs with block size 4 and type gum1. Journal of Combinatorial Designs (Early Access).

Forbes, A. D.; Griggs, T. S.; Psomas, C. and Širáň, J. (2014). Biembeddings of Steiner triple systems in orientable pseudosurfaces with one pinch point. Glasgow Mathematical Journal, 56(2) pp. 251–260.

Colbourn, Charles J.; Forbes, Anthony D.; Grannell, Mike J.; Griggs, Terry S.; Kaski, Petteri; Östergard, Patric R. J.; Pike, David A. and Pottonen, Olli (2010). Properties of the Steiner Triple Systems of Order 19. Electronic Journal of Combinatorics, 17(1) article no. R98.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). Distance and fractional isomorphism in Steiner triple systems. Rendiconti del Circolo Matematico di Palermo Serie II, 56, pp. 17–32.

Forbes, Anthony; Grannell, Mike; Griggs, Terry and Stanton, R. G. (2007). On the small covering numbers $g^{(5)}_1(v)$. Utilitas Mathematica, 74, pp. 77–96.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). The design of the century. Mathematica Slovaca, 57(5) pp. 495–499.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2005). On independent sets. Mathematica Slovaca, 55(4) pp. 375–377.

This list was generated on Fri Jun 22 23:18:02 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU